# SDR P2EA96013

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, PERFORMED INSPECTION IAW AD95-12-17, FINDINGS RESULTED IN THE FOLLOWNG REPAIR; PERFORMED MAJOR REPAIR IAW SB737-53-1066R1, PERTINENT DETAILS UNDER WO NR 0003-02-F055 AND 0003-02-F056.  INSPECTION AND REPAIRS COMPLETED DURING C-CHECK BY SABRE TECH, 9809 TRADEORT DR, ORLANDO, FLORIDA 32827.  (M)
